# SDR DALA2020112403846

- Difficulty date: November 20, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 49,276 hours, 25,719 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOMATIC CABIN PRESSURE CONTROL SYSTEM NR 1.  CORRECTIVE ACTION: R & R NR 1 CPC, PER A319 AMM 21-31.  OPERATIONS CHECK NORMAL, PER AB 319 AMM 21 -31-00-710.  OK FOR SERVICE.
